Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#335604] of Jian-Guo Liu

Papers Published

  1. Li, L; Liu, JG; Wang, L, Cauchy problems for Keller–Segel type time–space fractional diffusion equation, Journal of Differential Equations, vol. 265 no. 3 (August, 2018), pp. 1044-1096, Elsevier BV [doi]
    (last updated on 2019/06/17)

    Abstract:
    © 2018 Elsevier Inc. This paper investigates Cauchy problems for nonlinear fractional time–space generalized Keller–Segel equation Dtβ0cρ+(−△) [Formula presented] ρ+∇⋅(ρB(ρ))=0, where Caputo derivative Dtβ0cρ models memory effects in time, fractional Laplacian (−△) [Formula presented] ρ represents Lévy diffusion and B(ρ)=−s n,γ ∫ R n [Formula presented]ρ(y)dy is the Riesz potential with a singular kernel which takes into account the long rang interaction. We first establish L r −L q estimates and weighted estimates of the fundamental solutions (P(x,t),Y(x,t)) (or equivalently, the solution operators (S αβ (t),T αβ (t))). Then, we prove the existence and uniqueness of the mild solutions when initial data are in L p spaces, or the weighted spaces. Similar to Keller–Segel equations, if the initial data are small in critical space L p c (R n ) (p c =[Formula presented]), we construct the global existence. Furthermore, we prove the L 1 integrability and integral preservation when the initial data are in L 1 (R n )∩L p (R n ) or L 1 (R n )∩L p c (R n ). Finally, some important properties of the mild solutions including the nonnegativity preservation, mass conservation and blowup behaviors are established.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320